# SDR SWAA2025012782534

- Difficulty date: January 2, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N8526W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36972
- Aircraft time: 26,246 hours, 13,117 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 663 VAPOR BARRIER UPPER ATTACH ANGLE HAS CRACK AT LBL 33<[01] REJECTION INITIATED ON STEP #3 DUE TO: STEP #1 SHOWS PANEL REMOVED TO FOM INSTEAD OF CREATING A FOUND FAULT AS REQUIRED BY MPM 52.2.1.;[02] COMPLETED NDT STEP 4 IAW NDT MANUAL PART 6 PROCEDURE 16;[03] ADDED SIX DIGIT TO REF;[04] LOCATED AND DRILLED NEW ATTACH ANGLE PER SRM 51-40-02 / SRM 51-10-02. NEEDS OK TO INSTALL PART.;[05] COMPLIED WITH INSPECTION OF THE LOCATED AND DRILLED NEW ATTACH ANGLE FROM STOCK PER SRM 51-40-02 / SRM 51-10-02. OK TO INSTALL PART.;[06] INSTALLED FASTENERS COMMON TO FUEL TANK ON UPPER CHORD PER SRM 51-40-02;[07] COMPLIED WITH INSPECTION OF THE INSTALLED FASTENERS COMMON TO FUEL TANK ON UPPER CHORD PER SRM 51-40-02 STEP #6;[08] REJECTION FOR STEPS 1 AND 3 HAS BEEN C/W ON TTG8Q00Y5A6E;[09] REJECTION FOR STEPS 1 AND 3 HAS BEEN C/W ON TTG8Q00Y5A6E;[10] REMOVED AND REPLACED L/H STA 663 VAPOR BARRIER UPPER ATTACH ANGLE PER SRM 51-40-02. SEE STEPS AND CORRECTIVE ACTIONS FOR WORK SIGN OFFS.;[11] VERIFIED REMOVED AND REPLACED L/H STA 663 VAPOR BARRIER UPPER ATTACH ANGLE PER SRM 51-40-02. SEE STEPS AND CORRECTIVE ACTIONS FOR WORK SIGN OFFS.;[12] RII IS C/W. VERIFIED REMOVED AND REPLACED L/H STA 663 VAPOR BARRIER UPPER ATTACH ANGLE PER SRM 51-40-02. SEE STEPS AND CORRECTIVE ACTIONS FOR WORK SIGN OFFS.
